# SDR AALA2018051659011

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 50,609 hours, 25,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY SLIDE GIRT BAR IS MISSING ONE RIGHT SCREW THAT SECURES THE SLIDE TO THE BAR. REPLACED EMERGENCY SLIDE GIRT BAR HOLDER RIGHT SCREW IAW EA  280506.
